Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 4, Issue 3, 1988
Metadata
 

Estimates of Kernels on Three-Dimensional $CR$ Manifolds
Charles Fefferman and Joseph J. Kohn
pp. 355–405
Abstract | Full-Text PDF (2598 KB) | Metadata

Infinite Group Actions on Spheres
Gaven J. Martin
pp. 407–451
Abstract | Full-Text PDF (3946 KB) | Metadata

Comparison Principles and Pointwise Estimates for Viscosity Solutions of Nonlinear Elliptic Equations
Neil S. Trudinger
pp. 453–468
Abstract | Full-Text PDF (981 KB) | Metadata

Calderón's Problem for Lipschitz Classes and the Dimension of Quasicircles
Kari Astala
pp. 469–486
Abstract | Full-Text PDF (1093 KB) | Metadata